PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Directed suspensions and their loop spaces

Volume 240 / 2018

Andrzej Weber, Krzysztof Ziemiański Fundamenta Mathematicae 240 (2018), 137-159 MSC: Primary 55P35, 55P40; Secondary 68Q85. DOI: 10.4064/fm304-2-2017 Published online: 28 July 2017

Abstract

We prove that the loop space of the directed suspension of a directed space is homotopy equivalent to the James construction. In particular, it does not depend on the directed structure of a given directed space.

Authors

  • Andrzej WeberInstitute of Mathematics
    University of Warsaw
    Banacha 2
    02-097 Warszawa, Poland
    and
    Institute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    00-656 Warszawa, Poland
    e-mail
  • Krzysztof ZiemiańskiInstitute of Mathematics
    University of Warsaw
    Banacha 2
    02-097 Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image